# SDR SWAA2025071685829

- Difficulty date: June 26, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N8696E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36678
- Aircraft time: 29,622 hours, 14,802 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND BS 663 VAPOR BARRIER ATTACH ANGLE APPROX LBL 9.   REMOVED VERTICAL FASTENERS ON LT BS 663 ANGLE FROM LBL 8 TO LBL 24 IAW SRM 57-10-10-2R-5. REPAIR 5.   REMOVED FUEL TANK FASTENERS FROM VAPOR BARRIER ATTACH ANGLE PER SRM 57-10-10-2R-5 REPAIR 5.   1 AND 2 ACCOMPLISHED PER SRM 57-10-10-2R-5 REPAIR 5.  PERFORMED AN OPEN HOLE HIGH FREQUENCY EDDY CURRENT (HFEC) INSPECTION FOR ALL INITIAL FASTENER HOLES IN THE REPAIR AREA. REFER TO NDT PART 6; 51-00-00; PROCEDURE 16. NO DEFECTS NOTED.  PERFORMED INITIAL CUT OF VAPOR BARRIER ATTACH ANGLE PER SRM 57-10-10-2R-5.  REPAIRED BS 663 VAPOR BARRIER ATTACH ANGLE IAW SRM 57-10-10-2R-5 AND EA M-24-157-02340.
